MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS¿ HEAD POSITIONER; SUPPORT, PATIENT POSITION

VYAIRE MEDICAL VITAL SIGNS¿ HEAD POSITIONER; SUPPORT, PATIENT POSITION
Model Number VITAL SIGNS¿ HEAD POSITIONER
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 08/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that after using the 8000hdp vital signs¿ head positioner, the patient getting pressure sores on facial region.
 
Additional Manufacturer Narrative
Result of investigation: photos received for evaluation.Sample not available.During the investigation process, device history records were reviewed for any discrepancies that might have occurred during production to explain the issue reported, nothing was found.

Brand Name
VITAL SIGNS¿ HEAD POSITIONER
Common Device Name
SUPPORT, PATIENT POSITION
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L.
602 parkway, global park
box 180-3006
la aurora, 146
CS   146
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key12550561
Report Number3013421741-2021-00007
Device Sequence Number19084829
Product Code CCX
UDI-Device Identifier00749756999007
UDI-Public(01)00749756999007(10)52423806
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS¿ HEAD POSITIONER
Device Catalogue Number8000HDP
Device Lot Number52423806
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2021
Supplement Date Received by Manufacturer02/11/2022
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date02/21/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown